MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS HTR-PEKK; CRANIAL IMPLANT

OXFORD PERFORMANCE MATERIALS HTR-PEKK; CRANIAL IMPLANT
Model Number PK620653
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported while the surgeon was attempting to pre-plate the implant away from the patient, the implant fractured when the surgeon attempted to insert the screws.The distributor stated the surgeon did not pre-drill, and a manual driver was used.There was no injury.There was a delay of approximately 20 minutes while the patient's native bone flap was retrieved.The patient's native bone flap was used to complete the procedure.

Brand Name
HTR-PEKK
Common Device Name
CRANIAL IMPLANT
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS
po box 585
30 south satellite road
south windsor CT 06074
MDR Report Key7475257
Report Number3009582362-2018-00003
Device Sequence Number16226585
Product Code GXN
UDI-Device Identifier00810042032965
UDI-Public00810042032965
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPK620653
Device Lot Number201883-001
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2018
Initial Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR